# SDR CKSA97472

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46035
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 12
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-3 CHECK INSPECTION FOUND LEVEL 2 CORROSION, FS -12 FRAME CORRODED LT SIDE BOTTOM OF FREON EXHAUST BOX.  REMOVED CORROSION IAW DC8 SRM 51-1-8.  FOUND TO BE OUT OF LIMITS IAW 53-2-0 FIG 1F.  REMOVED DAMAGE AND FABRICATED REPAIR IAW DC8 SRM 53-2-0.  INSTALLED IAW DC8 SRM 51-1-20D AND 51-1-21.  NON-ROUTINE TASK CARD NUMBER 110873.
